# SDR AALA20161125010

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 48,196 hours, 13,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  FOUL ODOR DETECTED FROM DIRTY RECIRCULATION AIR FILTER.  REPLACED LEFT FILTER IAW AMM 21-25-02.  OPERATIONAL CHECK GOOD.
